×

zbMATH — the first resource for mathematics

Further results on differentially 4-uniform permutations over \(\mathbb{F}_{2^{2m}}\). (English) Zbl 1380.94134
Summary: We present several new constructions of differentially 4-uniform permutations over \(\mathbb{F}_{2^{2m}}\) by modifying the values of the inverse function on some subsets of \(\mathbb{F}_{2^{2m}}\). The resulted differentially 4-uniform permutations have high nonlinearities and algebraic degrees, which provide more choices for the design of crytographic substitution boxes.

MSC:
94A60 Cryptography
11T71 Algebraic coding theory; cryptography (number-theoretic aspects)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bracken, C; Leander, G, A highly nonlinear differentially 4 uniform power mapping that permutes fields of even degree, Finite Fields Appl, 16, 231-242, (2010) · Zbl 1194.94182
[2] Bracken, C; Tan, C H; Tan, Y, Binomial differentially 4 uniform permutations with high nonlinearity, Finite Fields Appl, 18, 537-546, (2012) · Zbl 1267.94043
[3] Browning, K A; Dillon, J F; McQuistan, M T; etal., An APN permutation in dimension six, J Amer Math Soc, 518, 33-42, (2010) · Zbl 1206.94026
[4] Budaghyan, L; Carlet, C; Pott, A, New classes of almost bent and almost perfect nonlinear polynomials, IEEE Trans Inform Theory, 52, 1141-1152, (2006) · Zbl 1177.94136
[5] Carlet C. On known and new differentially uniform functions. In: Lecture Notes in Computer Sciences, vol. 6812. Heidelberg: Springer, 2011, 1-15 · Zbl 1279.94060
[6] Carlet, C, More constructions of APN and differentially 4-uniform functions by concatenation, Sci China Math, 56, 1373-1384, (2013) · Zbl 1336.11077
[7] Carlet, C; Charpin, P; Zinoviev, V, Codes, bent functions and permutations suitable for DES-like cryptosystems, Des Codes Cryptogr, 15, 125-156, (1998) · Zbl 0938.94011
[8] Ding, C S; Xiang, Q; Yuan, J; etal., Explicit classes of permutation polynomials of \(\mathbb{F}_{3^{3m} } \), Sci China Ser A, 52, 639-647, (2009) · Zbl 1215.11113
[9] Edel, Y; Pott, A, A new almost perfect nonlinear function which is not quadratic, Adv Math Commun, 3, 59-81, (2009) · Zbl 1231.11140
[10] Jia, W J; Zeng, X Y; Li, C L; etal., Permutation polynomials with low differential uniformity over finite fields of odd characteristic, Sci China Math, 56, 1429-1440, (2013) · Zbl 1334.94083
[11] Lachaud, G; Wolfmann, J, The weights of the orthogonals of the extended quadratic binary Goppa codes, IEEE Trans Inform Theory, 36, 686-692, (1990) · Zbl 0703.94011
[12] Li, Y Q; Wang, M S, Constructing differentially 4-uniform permutations over \(\mathbb{F}_{2^{2m} } \) from quadratic APN permutations over \(\mathbb{F}_{2^{2m} } \), Des Codes Cryptography, 72, 249-264, (2014) · Zbl 1319.94077
[13] Li Y Q, Wang M S, Yu Y Y. Constructing differentially 4-uniform permutations over GF(2\^{2\(k\)}) from the inverse function revisited. http://eprint.iacr.org/2013/731 · Zbl 0938.94011
[14] Lidl R, Niederreiter H. Finite Fields. Encyclopedia of Mathematics and its Applications, vol. 20. Cambridge: Cambridge University Press, 1997 · Zbl 0866.11069
[15] Nyberg K. Differentially uniform mappings for cryptography. In: Lecture Notes in Computer Science, vol. 765. New York: Springer, 1994, 134-144 · Zbl 0951.94510
[16] Pott A, Zhou Y. Switching constructions of planar functions on finite fields. In: Lecture Notes in Computer Science, vol. 6087. Heidelberg: Springer, 2010, 135-150 · Zbl 1232.11127
[17] Qu, L J; Li, C; Dai, Q P; etal., On the differential uniformities of functions over finite fields, Sci China Math, 56, 1477-1484, (2013) · Zbl 1303.94100
[18] Qu L J, Tan Y, Li C, et al. More constructions of differentially 4-uniform permutations on \(\mathbb{F}_{2^{2m + 1} } \). Des Codes Cryptography, in press, doi: 10.1007/s10623-014-0006-x · Zbl 1267.94043
[19] Qu, L J; Tan, Y; Tan, C H; etal., Constructing differentially 4-uniform permutations over \(\mathbb{F}_{2^{2k} } \) via the switching method, IEEE Trans Inform Theory, 59, 4675-4686, (2013) · Zbl 1364.94565
[20] Qu, L J; Xiong, H; Li, C, A negative answer to bracken-tan-tan’s problem on differentially 4-uniform permutations over\(\mathbb{F}_{2^n } \), Finite Fields Appl, 24, 55-65, (2013) · Zbl 1284.94102
[21] Tang D, Carlet C, Tang X H. Differentially 4-uniform bijections by permuting the inverse functions. Des Codes Cryptography, in press, doi: 10.1007/s10623-014-9992-y · Zbl 1329.94079
[22] Yu, Y Y; Wang, M S; Li, Y Q, Constructing differential 4-uniform permutations from know ones, Chinese J Electronics, 22, 495-499, (2013)
[23] Zha, Z B; Hu, L; Sun, S W, Constructing new differential 4-uniform permutations from the inverse function, Finite Fields Appl, 25, 64-78, (2014) · Zbl 1305.94084
[24] Zha, Z B; Wang, X L, Power functions with low uniformity on odd characteristic finite fields, Sci China Math, 53, 1931-1940, (2010) · Zbl 1246.12007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.